Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 10, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Mar 2, 2011, 3:17 AM MST. It took effect at Mar 2, 2011, 1:00 PM MST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2011, 3:17 AM MST (10:17 UTC)
- In effect from
- Mar 2, 2011, 1:00 PM MST
- Expired
- Mar 2, 2011, 6:00 PM MST
- In force
- 5 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
441 WWUS85 KABQ 021017 RFWABQ FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 317 AM MST WED MAR 2 2011 ...FIRE WEATHER WATCH FOR PORTIONS OF THE EAST CENTRAL PLAINS HAS BEEN CANCELLED FOR TODAY... ...RED FLAG WARNING THIS AFTERNOON FOR EASTERN TORRANCE AND FAR SOUTHWEST SAN MIGUEL COUNTIES DUE TO STRONG WINDS AND LOW HUMIDITY... ...FIRE WEATHER WATCH THURSDAY AFTERNOON FOR EASTERN TORRANCE...SOUTHWEST SAN MIGUEL AND WESTERN GUADALUPE COUNTIES DUE TO STRONG WINDS AND LOW HUMIDITY... .BREEZIER CONDITIONS COMBINED WITH CRITICALLY LOW HUMIDITY IS EXPECTED TO THE LEE OF THE CENTRAL MOUNTAINS...PRIMARILY OVER EASTERN TORRANCE AND FAR SOUTHWEST SAN MIGUEL COUNTIES THIS AFTERNOON. THIS AREA IS EXPECTED TO EXPAND SOME ON THURSDAY AS THE WINDS TREND A LITTLE STRONGER. THUS INCLUDING A LITTLE MORE OF SAN MIGUEL AND THE WESTERN HALF OF GUADALUPE COUNTIES. THE STRONGER BREEZES AND LOW HUMIDITY WILL BE ACCOMPANIED WITH INCREASED ATMOSPHERIC INSTABILITY AND WELL ABOVE NORMAL TEMPERATURES. POOR TO MODERATE HUMIDITY RECOVERIES WILL ALSO PRECEDE THE CRITICAL DAYTIME CONDITIONS. NMZ108-030100- /O.CAN.KABQ.FW.A.0008.110302T1900Z-110303T0100Z/ /O.NEW.KABQ.FW.A.0009.110303T1900Z-110304T0100Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 317 AM MST WED MAR 2 2011 ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON... ...FIRE WEATHER WATCH IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. THE FIRE WEATHER WATCH FOR TODAY HAS BEEN CANCELLED. * WINDS...SUSTAINED 20 FOOT WINDS BETWEEN 20 TO 25 MPH WITH GUSTS BETWEEN 35 TO 40 MPH. * RELATIVE HUMIDITY...EXPECT HUMIDITIES BETWEEN 8 TO 11 PERCENT. * TIMING...PEAK CONDITIONS SHOULD OCCUR BETWEEN 2 TO 5 PM MST GENERALLY FOCUSED ACROSS WESTERN GUADALUPE COUNTY WHICH INCLUDES INTERSTATE 40 NEAR SANTA ROSA. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ107-030100- /O.UPG.KABQ.FW.A.0008.110302T1900Z-110303T0100Z/ /O.NEW.KABQ.FW.W.0010.110302T2000Z-110303T0100Z/ /O.NEW.KABQ.FW.A.0009.110303T1900Z-110304T0100Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 317 AM MST WED MAR 2 2011 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM MST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM MST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT THURSDAY AFTERNOON. * WINDS...SUSTAINED 20 FOOT WINDS BETWEEN 20 TO 26 MPH WITH GUSTS BETWEEN 35 TO 44 MPH. STRONGEST WINDS EXPECTED ON THURSDAY. * RELATIVE HUMIDITY...EXPECT HUMIDITIES BETWEEN 7 TO 14 PERCENT. LOWEST READINGS EXPECTED TODAY VERSUS THUR SAY. * TIMING...PEAK CONDITIONS WILL OCCUR BOTH DAYS BETWEEN 2 TO 5 PM MST GENERALLY MOST FOCUSED AROUND CLINES CORNERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ 50
2 follow-up statements
371 WWUS85 KABQ 022239 RFWABQ FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 339 PM MST WED MAR 2 2011 ...RED FLAG WARNING REST OF THE THE AFTERNOON FOR EASTERN TORRANCE AND FAR SOUTHWEST SAN MIGUEL COUNTIES DUE TO STRONG WINDS AND LOW HUMIDITY... ...RED FLAG WARNING THURSDAY AFTERNOON FOR CENTRAL AND EASTERN TORRANCE...SOUTHWEST SAN MIGUEL...GUADALUPE AND DE BACA COUNTIES DUE TO STRONG WINDS AND LOW HUMIDITY... .RED FLAG CONDITIONS SUBSIDING AN HOUR OR SO EITHER SIDE OF SUNSET TODAY. THIS AREA IS EXPECTED TO EXPAND SOME ON THURSDAY AS THE WINDS TREND A LITTLE STRONGER. THE STRONGER BREEZES AND LOW HUMIDITY WILL BE ACCOMPANIED WITH INCREASED ATMOSPHERIC INSTABILITY AND WELL ABOVE NORMAL TEMPERATURES. POOR TO MODERATE HUMIDITY RECOVERIES WILL ALSO PRECEDE THE CRITICAL DAYTIME CONDITIONS. NMZ107-030100- /O.UPG.KABQ.FW.A.0009.110303T1900Z-110304T0100Z/ /O.NEW.KABQ.FW.W.0011.110303T1900Z-110304T0100Z/ /O.CON.KABQ.FW.W.0010.000000T0000Z-110303T0100Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 339 PM MST WED MAR 2 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM MST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. * WINDS...SUSTAINED 20 FOOT WINDS BETWEEN 22 AND 30 MPH WITH GUSTS BETWEEN 35 AND 45 MPH. STRONGEST WINDS EXPECTED ON THURSDAY. * RELATIVE HUMIDITY...MINIMUMS BETWEEN 5 AND 12 PERCENT. * TIMING...PEAK CONDITIONS WILL OCCUR BOTH DAYS BETWEEN 2 AND 5 PM MST. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ108-030100- /O.UPG.KABQ.FW.A.0009.110303T1900Z-110304T0100Z/ /O.NEW.KABQ.FW.W.0011.110303T1900Z-110304T0100Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 339 PM MST WED MAR 2 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM MST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WINDS...SUSTAINED 20 FOOT WINDS BETWEEN 20 AND27 MPH WITH GUSTS BETWEEN 32 AND 40 MPH. * RELATIVE HUMIDITY...EXPECT HUMIDITIES BETWEEN 7 AND 11 PERCENT. * TIMING...PEAK CONDITIONS SHOULD OCCUR BETWEEN 2 TO 5 PM MST. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 43
266 WWUS85 KABQ 030101 RFWABQ FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 601 PM MST WED MAR 2 2011 ...RED FLAG WARNING IS IN EFFECT BETWEEN NOON AND 6 PM THURSDAY FOR CENTRAL AND EASTERN TORRANCE COUNTY AND MUCH OF THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY... .RED FLAG CONDITIONS WILL RETURN THURSDAY AFTERNOON...THOUGH THE AREA AFFECTED WILL EXPAND FROM TODAY AS THE WINDS TREND A LITTLE STRONGER. THE STRONGER BREEZES AND LOW HUMIDITY WILL BE ACCOMPANIED WITH INCREASED ATMOSPHERIC INSTABILITY AND WELL ABOVE NORMAL TEMPERATURES. POOR TO MODERATE HUMIDITY RECOVERIES WILL ALSO PRECEDE THE CRITICAL DAYTIME CONDITIONS. NMZ107-031500- /O.EXP.KABQ.FW.W.0010.000000T0000Z-110303T0100Z/ /O.CON.KABQ.FW.W.0011.110303T1900Z-110304T0100Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 601 PM MST WED MAR 2 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MST THURSDAY... ...RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MST THURSDAY. * WINDS...SUSTAINED 20 FOOT WINDS BETWEEN 22 AND 30 MPH WITH GUSTS BETWEEN 35 AND 45 MPH. STRONGEST WINDS ARE EXPECTED DURING THE MID AFTERNOON HOURS ON THURSDAY. * RELATIVE HUMIDITY...MINIMUMS BETWEEN 5 AND 12 PERCENT. * TIMING...PEAK CONDITIONS WILL OCCUR BETWEEN 1 AND 5 PM MST. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ108-031500- /O.CON.KABQ.FW.W.0011.110303T1900Z-110304T0100Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 601 PM MST WED MAR 2 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MST THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MST THURSDAY. * WINDS...SUSTAINED 20 FOOT WINDS BETWEEN 20 AND 30 MPH WITH GUSTS BETWEEN 32 AND 40 MPH. THE STRONGEST WINDS ARE EXPECTED IN WESTERN GUADALUPE COUNTY. * RELATIVE HUMIDITY...EXPECT MINIMUM HUMIDITIES BETWEEN 7 AND 11 PERCENT. * TIMING...PEAK CONDITIONS SHOULD OCCUR BETWEEN 1 TO 5 PM MST. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 34
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 2, 3:15 AM MST, 2 minutes earlier.
Area forecast discussion, Mar 2, 3:15 AM MST, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 315 AM MST WED MAR 2 2011 .DISCUSSION...PERSISTENT ZONAL FLOW WILL CONTINUE TO BE THE DOMINANT PLAYER FOR NEW MEXICO WEATHER TODAY. DRY CONDITIONS WILL ALSO REMAIN IN PLACE AS DEWPOINTS HOVER WITHIN THE SINGLE DIGITS TO TEENS. THIS COUPLED WITH TEMPERATURES RUNNING ABOVE NORMAL WILL ALLOW FOR VERY LOW RELATIVE HUMIDITY THIS AFTERNOON. ON THE KINEMATIC SIDE...WINDS ARE STILL EXPECTED TO INCREASE SLIGHTLY AS MODELS CONTINUE TO DEPICT ABOUT 20-30 KT AT H7. A SURFACE LOW IN THE EASTERN PLAINS WILL MARK THE PRESENCE OF A WEAK COLD FRONT...BUT THE SURFACE GRADIENT SHOULD NOT BE VERY STRONG...AND THE CORE OF COOLER AIR IS STILL PROGGED TO STAY EAST AND NORTH OF NEW MEXICO. SOME INTERESTS IN UNION COUNTY WILL LIKELY BE THE ONLY ONES WHO EXPERIENCE A SLIGHT COOLING TODAY. WINDS EAST OF THE CENTRAL MOUNTAINS WILL BE STRONG ENOUGH TO WARRANT A RED FLAG WARNING WITH CRITICAL CONDITIONS SURROUNDING THE GREATER CLINES CORNERS VICINITY. A SLIGHT UPTICK IN MID LEVEL MOISTURE AND SOME OROGRAPHICAL LIFT WILL BE PRESENT NEAR THE SAN JUANS...SO ISOLATED POPS CONTINUE THERE FOR THE OVERNIGHT PERIOD. OTHERWISE ANY DISTURBANCES WITHIN THE ZONAL FLOW LOOK TOO WEAK AND SUBTLE TO KICK UP ANY SUFFICIENT DYNAMICS FOR PRECIPITATION. MINIMAL CHANGES TO THE UPPER PATTERN ARE FORESEEN FOR THURSDAY WITH DECENT ZONAL MID LEVEL FLOW CONTINUING. MODELS KEEP A BROAD...BUT WEAK SURFACE LOW NEAR THE EASTERN NEW MEXICO BORDER IN THE MIDST OF STEEP LAPSE RATES AND ABOVE NORMAL TEMPERATURES...SO SOME STRONG SURFACE WINDS WOULD AGAIN MIX TO THE SURFACE...GENERALLY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. ISOLATED POPS HAVE BEEN LEFT IN NEAR THE COLORADO BORDER AGAIN...BUT SHOWER DEVELOPMENT WOULD BE HARD TO COME BY. UPPER LEVEL SHORTWAVE TROUGH WILL THEN APPROACH NORTHERN NEW MEXICO ON FRIDAY...DRAGGING IN SOME MOISTURE AND DYNAMICS TO WORK WITH. POPS WERE SPREAD A BIT FARTHER WEST BY PREVIOUS SHIFT AND THIS SEEMS LIKE A GOOD CALL. NORTHERN MOUNTAINS WOULD STILL BE THE FAVORED AREAS THOUGH WITH OROGRAPHICS MAKING THE DIFFERENCE. HAVE ALSO KEPT IN MENTION OF THUNDER IN NORTH CENTRAL TO NORTHEASTERN ZONES WHERE NAM12 IS REVEALING A LITTLE BIT OF POSITIVE...UNCAPPED CAPE AND NEGATIVE LIFTED INDICES. A FEW INCHES OF SNOW WOULD BE POSSIBLE IN THE MOUNTAINS...BUT AMOUNTS ARE CERTAINLY LOOKING TO BE ON THE LOW SIDE AT THE MOMENT. THE BACK DOOR COLD FRONT WOULD DRAG INTO THE PLAINS FRIDAY NIGHT...AND COULD ALSO AID IN PRECIPITATION DEVELOPMENT FRIDAY EVENING IN THE NORTHEASTERN PLAINS. THE TROUGH ALOFT WILL HAVE PUSHED OUT OF NEW MEXICO BY SATURDAY...WITH SLIGHTLY BELOW NORMAL TEMPERATURES LEFT IN ITS WAKE. TEMPERATURES ON SUNDAY WOULD CLIMB BACK ABOVE NORMAL...AND THE WEST NORTHWEST FLOW WOULD THEN GRADUALLY BACK MORE WESTERLY LATE SUNDAY AND EARLY MONDAY AS THE NEXT WAVE DIGS CLOSER TO THE STATE. PRECIPITATION WILL FAVOR THE NORTHERN ZONES OF NEW MEXICO...LEAVING MOST OF THE STATE TO DEAL WITH THE STRONG WINDS THAT WILL ACCOMPANY THIS BROAD TROUGH INTO MONDAY AND TUESDAY. 52 && .AVIATION...VFR CONDITIONS EXPECTED DURING THE NEXT 24 HOURS. GUSTIER WINDS EXPECTED TO THE LEE OF THE CENTRAL MTNS...GENERALLY VCNTY OF CQC THIS AFTERNOON. GUSTS TO 35 KT POSSIBLE THERE. NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. 50 && .FIRE WEATHER...ADJUSTED WINDS DOWN SLIGHTLY FOR THIS AFTERNOON ACROSS THE EAST AS MODEL GUIDANCE HAS FLIP FLOPPED BACK TO THURSDAY FOR THE STRONGER WINDS BETWEEN THE NEXT 2 DAYS. THUS...ADJUSTED WINDS SLIGHTLY UPWARD THURSDAY AFTERNOON. HUMIDITY VALUES WILL REMAIN LOW ACROSS THE EAST SO WILL GO AHEAD AND UPGRADE THE WATCH TO A WARNING FOR ZONE 107...PRIMARILY FOCUSED BETWEEN EASTERN TORRANCE AND FAR SOUTHWEST SAN MIGUEL COUNTIES. BASED ON LATEST WIND GRID CHANGES...WILL GO AHEAD AND ISSUE A FIRE WEATHER WATCH THURSDAY FOR ZONE 107 AND 108. AGAIN CONCENTRATING ON EASTERN TORRANCE...SOUTHWEST SAN MIGUEL AND WESTERN HALF OF GUADALUPE COUNTIES. NOT A CLASSIC CASE TO BE SURE BUT WELL ABOVE NORMAL TEMPERATURES...STEEP LAPSE RATES AND ANTECEDENT POOR HUMIDITY RECOVERY WILL ACCOMPANY THE STEADIER BREEZES AND LOW DAYTIME HUMIDITY. WILL CONTINUE TO HOLD ON ANY POSSIBLE WATCH ON FRIDAY AS HUMIDITY VALUES LOOK TO BE IN QUESTION...WOULD CONCENTRATE ON ZONE 108 IF SUCH A WATCH WAS NEEDED FOR FRIDAY. MID LEVEL DRY SLOT CONTINUES ITS GRIP OVER SOUTHERN AND EASTERN AREAS THIS MORNING. THIS HAS LED TO POOR HUMIDITY RECOVERIES. AS MENTIONED ABOVE...ADJUSTED WINDS SLIGHTLY DOWN FOR THIS AFTERNOON THUS LIMITING THE AREA OF RED FLAG CONCERN. REGARDLESS...MIXING WILL INCREASE AS THE MODELS CONTINUE TO DEPICT STEEPENING MID LEVEL LAPSE RATES AND WARMER SURFACE TEMPERATURES. NOT AS CONCERNED ABOUT THICKER HIGH CIRRUS AT THIS TIME ACROSS THE WARNED AREA BUT WILL BE WATCHING THE NEXT BATCH OF THICKER CIRRUS MOVE OVER AT LEAST THE WESTERN HALF AS THE FORECAST AREA AS THE DAY PROGRESSES. PERHAPS IMPACTING THE WARNED AREA AS WELL...THUS MITIGATING FIRE DANGER A BIT. VENTILATION WILL IMPROVE AREAWIDE. THE MID LEVEL DRY SLOT WILL ALSO SHIFT SOUTH AND EAST DURING THE COURSE OF THE DAY THUS LIMITING THE AMOUNT OF SINGLE DIGIT HUMIDITY VALUES AS COMPARED TO YESTERDAY/S RESULTS. BUT...STILL EXPECT SINGLE DIGITS ACROSS THE SOUTH AND EAST...INCLUDING MIDDLE RIO GRANDE VALLEY AND THE ALBUQUERQUE AREA. HUMIDITY RECOVERIES SHOULD INCH UP TONIGHT ACROSS THE MAJORITY OF THE AREA AS HIGHER DEWPOINTS TRY TO PUSH IN FROM THE WEST. EITHER WAY...STILL EXPECT POOR TO MODERATE RECOVERIES ACROSS THE SOUTH AND EAST AS THE WIND FLOW PICKS UP OVER THE HIGHER MOUNTAIN RIDGES. BASED ON THE LATEST MODEL GUIDANCE TRENDS...EXPECT A LITTLE GUSTIER WINDS AND A LITTLE STEEPER LAPSE RATES THURSDAY AFTERNOON. THIS MEANS STRONGER SURFACE WINDS AREAWIDE BUT ESPECIALLY TO THE LEE OF THE CENTRAL MOUNTAINS. DECIDED TO ISSUE A WATCH AND EXPAND THE AREA SLIGHTLY FROM TODAY/S RED FLAG AREA. THUS INCLUDING A LITTLE MORE OF SAN MIGUEL AND THE WESTERN HALF OF GUADALUPE COUNTIES. AGAIN...NOT A CLASSIC EVENT BUT MAX TEMPERATURE ANOMALIES SHOULD RANGE BETWEEN 11 TO 18 DEGREES ABOVE NORMAL ACROSS THE WATCH AREA. 5 TO 10 DEGREES ABOVE NORMAL ACROSS WESTERN AREAS. IT ALSO APPEARS THAT HIGH CLOUDS WONT BE MUCH OF A FACTOR AS THE MODELS DEPICT THE THICKER BAND TO TRANSLATE SOUTH OF THE AREA DURING THE MORNING HOURS. VENTILATION WILL CONTINUE TO INCREASE ON THURSDAY AND SINGLE DIGIT HUMIDITY VALUES WILL BE POSSIBLE ACROSS PORTIONS OF THE EASTERN PLAINS DUE TO DOWNSLOPING EFFECTS OFF THE CENTRAL MOUNTAINS. FRIDAY REMAINS A CURIOUS AND DYNAMIC DAY AS THE WEATHER MODELS CONTINUE TO DEPICT A SIGNIFICANT PACIFIC OR CLIPPER WAVE PASSAGE OVER THE CENTRAL ROCKIES. PRECIPITATION CHANCES REMAIN THE BEST ACROSS THE FAR NORTH WITH SOME WETTING PRECIPITATION ACROSS NORTH CENTRAL AND NORTHEAST AREAS. MODELS HAVE BEEN CONSISTENT WITH THAT DEPICTION THE PAST FEW DAYS. THEY ARE ALSO STARTING TO SHOW SOME SIGNATURES FOR THUNDER POTENTIAL ACROSS NORTH CENTRAL AND NORTHEAST AREAS. CLOUD TO GROUND LIGHTNING STRIKES WILL BE POSSIBLE AND SHOULD BE WATCHED FOR POTENTIAL IGNITIONS ACROSS THE NORTHEAST ALTHOUGH THEY WOULD BE ACCOMPANIED WITH HIGHER HUMIDITY SUCH AS 35 PCT OR GREATER. IT SHOULD ALSO BE MENTIONED THAT SOIL MOISTURE VALUES ARE MUCH DRIER FURTHER SOUTH. WEATHER MODELS ALSO REMAIN BULLISH WITH DRAGGING A TWO PRONGED COLD FRONTAL PASSAGE ACROSS NEW MEXICO ON FRIDAY. THIS INCLUDES A MORE TRADITIONAL ONE FROM NORTHWEST TO SOUTHEAST ACROSS THE MAJORITY OF THE AREA WHILE A MORE BACK DOOR INTRUSION IS EXPECTED ACROSS THE NORTHEAST THIRD. TYPICALLY IN THESE SITUATIONS A RIBBON OF STRONGER WIND EXISTS WITHIN THE TRADITIONAL FRONTAL PUSH AND SHOULD BE ORIENTATED SOUTH OF A LINE FROM GRANTS TO CLOVIS. THE HUMIDITY FORECAST REMAINS TRICKY DUE TO SURFACE COOLING AND VARIABILITY WITHIN MODEL GUIDANCE FOR DEWPOINTS BUT WE COULD SEE SOME CRITICAL FIRE WEATHER GROWING CONDITIONS ACROSS PORTIONS OF THE EAST CENTRAL/SOUTHEAST PLAINS. WILL CONTINUE TO HOLD ON A WATCH FOR NOW BUT WILL WATCH MODEL TRENDS DURING THE COURSE OF THE NEXT 1 TO 2 DAYS. IT APPEARS THE MORE CRITICAL CONDITIONS WOULD BE SOUTH OF OUR FIRE WEATHER FORECAST AREA. BETTER HUMIDITY RECOVERIES SHOULD AFFECT NORTHERN AND EASTERN AREAS SATURDAY MORNING AS COOLER AIR ENTERS THAT REGION. A MID LEVEL DRY SLOT WILL AFFECT WESTERN AREAS AND PROVIDE MORE MODERATE RECOVERIES THERE. COOLER THAN NORMAL TEMPERATURES ACROSS THE EAST ARE STILL EXPECTED ON SATURDAY WITH NEAR NORMAL READINGS ACROSS THE WEST. THIS SHOULD LEAD TO LESS VENTILATION AREAWIDE AS COMPARED TO THE PREVIOUS DAYS BUT STILL NOT BE TOO BAD. AT LEAST DEPICTED BY THE WEATHER MODELS AT THIS TIME BUT SOME AREAS COULD SEE A REDUCTION IN DEPICTED VENTILATION AS WE GET NEARER TO SATURDAY. SURFACE WINDS WILL ALSO BE MUCH LIGHTER. A DRIER...NEAR ZONAL FLOW IS STILL EXPECTED FOR SUNDAY AND THE MODELS HAVE BEEN SHOWING THIS FOR THE PAST SEVERAL DAYS. TEMPERATURES WILL WARM AND THIS WILL LEAD TO A LOWERING IN HUMIDITY. THE MID LEVEL DRY SLOT SHOULD BE OVER A LARGER PORTION OF THE AREA SO EXPECT SOME CRITICALLY LOW READINGS ACROSS THE SOUTH AND EAST. THE CURRENT MIN RH FORECAST GRID MAY BE A BIT TOO HIGH FOR THIS PERIOD SO THAT WILL BE WATCHED OVER TIME AND COULD GET ADJUSTED. STILL LOOKING AT A CRITICAL FIRE WEATHER GROWING EVENT FOR THE MONDAY/TUESDAY PERIOD. MODELS REMAIN BULLISH WITH THEIR DEPICTION OF A SIGNIFICANT INCREASE IN WIND OUT AHEAD OF A MORE VIGOROUS PACIFIC LOW. PRETTY STRONG JET STREAK ALSO DEPICTED AHEAD OF THIS LOW. KEPT THE GRIDDED WIND FORECAST ON THE HIGH SIDE WITH A COLD FRONTAL SWEEP OVER THE STATE MONDAY NIGHT INTO TUESDAY. HIGH TEMPERATURES HAVE BEEN BUMPED UP ACROSS THE EAST ON MONDAY TO ACCOUNT FOR THE COMPRESSIONAL HEATING OFF THE CENTRAL MOUNTAINS. MODELS STILL SHOW ADVECTION OF HIGHER DEWPOINTS FROM THE PACIFIC ACROSS THE WEST AND NOT SURE HOW MUCH OF THIS WILL BLEED INTO THE EAST...ESPECIALLY WITH SIGNIFICANT MIXING. THUS THE HUMIDITY FORECAST COULD BE A BIT TOO HIGH WITHIN OUR GRIDS FOR RIGHT NOW BUT WE ARE STILL DEPICTING CRITICALLY LOW HUMIDITIES FOR PORTIONS OF THE EASTERN PLAINS. THUS...THAT WOULD BE THE FOCUS FOR THE EVENT. OTHERWISE...SOME PRECIPITATION REMAINS POSSIBLE ACROSS THE NORTHWEST THIRD DURING THIS SAME PERIOD AS COOLER AIR AND HIGHER HUMIDITY AFFECTS THAT AREA. 50 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 62 30 61 31 / 0 0 0 5 DULCE........................... 57 21 58 23 / 0 5 5 10 CUBA............................ 59 20 60 21 / 0 0 0 5 GALLUP.......................... 61 24 60 23 / 0 0 0 5 EL MORRO........................ 58 26 58 26 / 0 0 0 0 GRANTS.......................... 65 27 63 26 / 0 0 0 0 QUEMADO......................... 61 26 63 23 / 0 0 0 0 GLENWOOD........................ 71 33 71 30 / 0 0 0 0 CHAMA........................... 51 20 50 20 / 0 5 5 10 LOS ALAMOS...................... 63 33 61 30 / 0 0 0 10 PECOS........................... 62 32 61 29 / 0 0 0 5 CERRO/QUESTA.................... 58 23 57 21 / 0 0 0 5 RED RIVER....................... 49 21 50 20 / 0 5 5 10 ANGEL FIRE...................... 52 20 52 19 / 0 0 0 5 TAOS............................ 61 25 59 23 / 0 0 0 5 MORA............................ 58 32 59 32 / 0 0 0 5 ESPANOLA........................ 67 26 67 25 / 0 0 0 5 SANTA FE........................ 64 32 63 30 / 0 0 0 5 SANTA FE AIRPORT................ 66 31 66 29 / 0 0 0 5 ALBUQUERQUE FOOTHILLS........... 67 36 66 35 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 69 39 68 38 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 71 31 70 31 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 71 33 70 32 / 0 0 0 0 LOS LUNAS....................... 72 31 72 31 / 0 0 0 0 RIO RANCHO...................... 70 35 67 34 / 0 0 0 0 SOCORRO......................... 73 35 75 35 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 64 31 66 28 / 0 0 0 0 TIJERAS......................... 68 34 68 35 / 0 0 0 0 MORIARTY/ESTANCIA............... 69 29 68 28 / 0 0 0 0 CLINES CORNERS.................. 68 34 63 31 / 0 0 0 0 GRAN QUIVIRA.................... 68 39 66 37 / 0 0 0 0 CARRIZOZO....................... 70 38 69 35 / 0 0 0 0 RUIDOSO......................... 66 41 62 39 / 0 0 0 0 CAPULIN......................... 65 26 65 25 / 0 0 0 0 RATON........................... 69 28 68 26 / 0 0 0 0 SPRINGER........................ 68 32 68 29 / 0 0 0 0 LAS VEGAS....................... 66 34 66 31 / 0 0 0 0 CLAYTON......................... 65 34 72 31 / 0 0 0 0 ROY............................. 68 32 70 29 / 0 0 0 0 CONCHAS......................... 77 38 77 39 / 0 0 0 0 SANTA ROSA...................... 74 36 74 32 / 0 0 0 0 TUCUMCARI....................... 78 39 78 34 / 0 0 0 0 CLOVIS.......................... 79 39 78 37 / 0 0 0 0 PORTALES........................ 80 38 79 36 / 0 0 0 0 FORT SUMNER..................... 79 39 79 35 / 0 0 0 0 ROSWELL......................... 83 42 85 40 / 0 0 0 0 PICACHO......................... 77 39 77 38 / 0 0 0 0 ELK............................. 72 35 75 34 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES... NMZ107-108. RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 6 PM MST THIS EVENING FOR THE FOLLOWING ZONES...NMZ107. && 52/50
Hazardous weather outlook, Mar 1, 5:12 AM MST, 22 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 512 AM MST TUE MAR 1 2011 NMZ501>540-021200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 512 AM MST TUE MAR 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDS ARE EXPECTED TO STRENGTHEN IN THE MIDST OF DRY CONDITIONS AND LOW HUMIDITY OVER THE CENTRAL HIGHLANDS AND ADJACENT HIGH PLAINS ON WEDNESDAY AND POSSIBLY AGAIN ON THURSDAY. THIS WILL CREATE A BRIEF PERIOD OF CRITICAL FIRE WEATHER CONDITIONS IN THE AFTERNOON HOURS...NAMELY ALONG THE INTERSTATE 40 CORRIDOR FROM CLINES CORNERS TO SANTA ROSA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 52
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 3:17 AM MST | Fire Weather Watch | ABQ | 12 hr | |
| Mar 2, 3:39 PM MST | Red Flag Warning | ABQ | 26 hr |
Nearby
Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.